# SDR ABXA20200803204

- Difficulty date: November 2, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 65,252 hours, 45,557 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T45002435
- Condition: Cracked
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INFLIGHT EMGERGENCY DECLARED FOR LOSS OF CENTER SYSTEM HYDRAULIC PRESSURE ON FINAL APPROACH.  AIRCRAFT LANDED SAFELY AND WAS TOWED FROM RUNWAY.  AIRCRAFT WAS GROUNDED BY MAINTENANCE.  T/S & FOUND HYDRAULIC LINE IN RT WHEEL WELL CRACKED FOR SLAT SYSTEM AT S846 PRESS SW.  REMOVED AND REPLACED LINE.  INSTALLED TEMP "FLEX" LINE, IAW AMM 20-10-09.  OPERATIONS & LEAK CHECKS OK.  SERVICED CENTER HYDRAULIC SYSTEM, IAW AMM 12-12-01.  AIRCRAFT RELEASED FOR FLIGHT.
